MathSciNet Relay Station
MathSciNet bibliographic data
MR1024457 (90j:32022) 32F30 (32H99)
Pinchuk, S. I.; Tsyganov, Sh. I. Smoothness of CR-mappings between strictly pseudoconvex hypersurfaces. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 53 (1989), no. 5, 1120--1129, 1136; translation in Math. USSR-Izv. 35 (1990), no. 2, 457–467
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement